# SDR 20010125CW013

- Difficulty date: December 18, 2000
- Submitted: January 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Broken
- Location: Horizontal Stab
- Component: Hz Stb Trim Act, Boeing
- Component part number: 65C3475110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM, CAUSING THE UNIT TO BIND AND JAM.PROBABLE CAUSE/IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.
